# SDR AALA202302104529

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 36,533 hours, 15,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR DIFFICULT TO CLOSE. TOP AFT ROLLER STRIKES LATCH. ADJUSTED THE HORIZONTAL ROD ON THE R1 DOOR
